Post # 1
Just wondering if anyone knows what could be causing this or if it’s something to be concerned about. For the past few days I have been feeling cramping and have had a very little bit of spotting every once in a while. I am on the pill and am around the middle of my cycle. My periods have all been normal. I’ve never had this happen unless I forget to take my pill. I keep double checking that I’ve taken it and I have. I don’t know what else would cause this.
Post # 3
It could be a couple things. The most likey is that you and your Fiance have had a lot of sex lately. Sometimes it can cause spotting.
Post # 5
I’d take a pregnancy test, just to be sure! If it continues or starts increasing, I’d see your doctor.
Post # 6
I’m on the pill as well and I’m spotting on and off lightly this cycle, but I’m not cramping and I’m figuring for me it’s due to stress because I’m getting married in 5 days.
Post # 7
Many things could be to blame. I don’t know enough history, and further, I’m not a medical professional (just a sex educator). When in doubt, call your doctor. How long have you been on this particular pill? Have you been stacking? Have you been having more sex/vaginal play? Has anything else changed (i.e. different medication, more exercise/less exercise, etc)? Any of those things can cause spotting. My period is incredibly sensitive to any changes, so if I were to spot randomly, it wouldn’t be that out of the ordinary – but that’s just me and this can be incredibly unique to the individual.